Create New Account
Login
Search or Buy Articles
Browse Journals
Browse Proceedings
Submit your Paper
Submission Information
Journal Review
Recommend to Your Library
Call for Papers
MORSE-THEORETIC ANALYSIS OF THE SHADING PROBLEM
A. Ben Hamza
References
[1] B.K.P. Horn & M.J. Brooks, Shape from shading (Cambridge,MA: MIT Press, 1989).
[2] M. Ghomi, Shadows and convexity of surfaces, Annals ofMathematics, 155, 2002, 281–293.
doi:10.2307/3062157
[3] M. Ghomi, Solution to the shadow problem in 3-space. Min-imal Surfaces, Geometric Analysis and Symplectic Geometry,Advanced Studies in Pure Mathematics, 34, 2002, 129–142.
[4] A.T. Fomenco & T.L. Kunii, Topological modeling for visual-ization (Tokyo: Springer-Verlag, 1997).
[5] C. Lu, Y. Cao, & D. Mumford, Surface evolution undercurvature flows, Journal of Visual Communication and ImageRepresentation, 13 (1), 2002, 65–81.
doi:10.1006/jvci.2001.0476
[6] A. Ben Hamza & H. Krim, A topological variational model forimage singularities, Proc. IEEE Int. Conf. on Image Processing,Rochester, NY, USA, 2002, 369–372.
doi:10.1109/ICIP.2002.1038037
[7] J. Milnor, Morse theory (Princeton, NJ: Princeton UniversityPress, 1963).
[8] P.N. Belhumeur, D.J. Kriegman, & A.L. Yuille, The bas-reliefambiguity, International Journal of Computer Vision, 35 (1),1999, 33–44.
doi:10.1023/A:1008154927611
Important Links:
Abstract
DOI:
10.2316/Journal.205.2008.2.205-4673
From Journal
(205) International Journal of Modelling and Simulation - 2008
Go Back